I didn’t realize it at the time, but being on cipro was significant.  So I downed the avodart pill on an afternoon and braced for the worst.  Much to my delight, the next morning brought morning wood for the first time in a long time.  And much more importantly, the headache was gone!!  And I thank the Lord the headache never did come back after that morning.  So I’m thinking this is good so far, more will be better.  This is what I did- while still taking cipro- I took 1 avodart pill for six more days in a row.  Then on the 8th and 9th day, I took two pills at the same time on each of those days.  On the 10th day I took 3 pills at the same time.  During the time of taking one pill per day I was feeling a lot better with no headache but erections were still not normal but okay.  I don’t know why but I told myself maybe 2 or 3 pills a day would enhance the already positive effects, desperation really.  A Wednesday was the day I took 3 pills.  During those 3 days of multiple pills, hair loss accelerated and in retrospect that was a very good sign.  Thursday was non eventful.  Friday night I met a friend for dinner and had a few glasses of red wine.  I still don’t know if that had any effect or not.  Friday was uneventful health wise though.  Saturday morning however I felt a rush of testosterone and dht or something good and everything was working great.  Erections all over the place.  It was awesome.  I felt normal and had the chiseled non fin or avodart look.  I don’t know how this exactly happened because avodart has a 5 week half life but I figured my body was so messed up, it wasn’t going to react the way a normal person’s body would react to a drug.                         

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s